# SDR CA120626012

- Difficulty date: June 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Engine: Ge GE90115B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IAW CAMPAIGN 7-0018 CARRY OUT BORESCOPE INSPECTION OF THE HPT STAGE 2 NOZZLE AND HPT STAGE 1 STATOR SHROUD.  IAW AMM 72-00-00-290-805, ITEM 7, N 4.  HOLE FOUND IN FLOWPATH SURFACE GREATER THAN 31.61 MM AT TIME STOP 2.44 MINUTES OF THE VIDEO.  L4601970 RAISED FOR ENGINE REPLACEMENT.
